# SDR SWI2024F00922

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK (LBL9) HAS SIGNS OF CORROSION AT FS517-FS553.00. (C-CHECK RO 10/6/2024) (FILED CLOSED)EVALUATED LH FLOOR SEAT TRACK (LBL9) BETWEEN AT FS 517.00 TO FS 553.00 AND DAMAGE WAS FOUND 80% OF THE MATERIAL THEREFORE IT IS OUT LIMITS IAW CRJ 700 SRM 53-31-49REMOVED AND REPLACED LH FLOOR SEAT TRACK (LBL9) BETWEEN FS 469.00 TO FS 565.00 IAW CRJ 700 AMM 53-00-49CALIBRATED TOOL: TORQUE DRIVE AV-BX100 DUE 31-JAN-25
